# SDR YENA201705290435

- Difficulty date: May 29, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 46,131 hours, 16,414 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Part time: 13,706 hours, 4,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION,  HYD G RESERVOIR LOW LEVEL ECAM MESSAGE.   R & R THE LT GEAR DOWN LOCK OVERCENTER ACTUATOR OUTBOARD HYD LINE. R & R THR NR 1 EDP AS PRECAUTION IAW AMM 29-11-00. OPS CHECKED GOOD, LEAK CHECKED GOOD.
